# SDR SWIA20230200025

- Difficulty date: February 25, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N211SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000646
- Aircraft time: 14,821 hours, 8,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 MISS DRILLED HOLES IN THE FWD I/B CORNER OF THE R/H WEB FR 12     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED FWD I/B BEAM BETWEEN FR12-13. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
